Drug interactions between infliximab and tacrolimus
Interactions between your drugs
tacrolimus ↔ infliximab
Applies to:tacrolimus and infliximab
Using inFLIXimab together with tacrolimus may increase the risk of serious and potentially life-threatening infections. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. Contact your doctor immediately if you develop signs and symptoms of infection such as fever, chills, diarrhea, sore throat, muscle aches, shortness of breath, blood in phlegm, weight loss, red or inflamed skin, body sores, and pain or burning during urination. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: tacrolimus
Tacrolimus should be taken on a consistent schedule before or after you eat at the same times each day. Grapefruit and grapefruit juice may increase the amount of tacrolimus in your body. This can lead to potentially dangerous side effects and should be avoided. If you are already consuming grapefruit products, do not increase or decrease the amount of these products in your diet without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.